# SDR ASMF201510032

- Difficulty date: October 14, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N958AM
- Make and model: Boeing 737-800
- Aircraft serial: 39958
- Aircraft time: 1,710 hours, 664 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Tube
- Part number: 272A155416
- Condition: Leaking
- Location: Spoiler Actuator
- Part time: 1,710 hours, 664 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A HYD LEAK IN THE RT WING INNER.  PERFORMED REVISION DETECTING HYD LEAK IN THE PRESS TUBE OF THE SPOILER ACTUATOR NR 9 IAW AMM 29-10-00, SO THE PRESS TUBE WAS REPLACED IAW AMM 20-10-51-401, TESTED CORRECT.
